# SDR SIMA983072

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4394 - THREE FLOOR PROXIMITY LIGHT STRIPS DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK FOR THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
